What are the side efftects of Stalopam and Anxit in long turn?
I am taking 5 mg stalopam daily from about a year for depression along with Anxit 0.25mg , If i did not take these two tablet I will not be able to sleep and I feel very much depressed and get cravings, what are the side effects of this tablet (I am 41 years old and have PMS problems). Will you pls inform what happens if i take these 2 tablets for long time?
This drug has been banned in many countires. A highly reputed doc says that it shoudl be used only for a very brief period. So please take care and infirm all who take this drug to escape from anxiousness. You may need a doc advise instead of self prescribing anxit endlessly. Unfortunately, If one doesn't refre this to specialist, I see even other doctors (non pysciatric) / general physicians prescribe this to patients and this becomes a hbit for the patient who may not refer to the doctor again as he/ she is getting necessary relief. Thus endup in a very bad trap.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.